# SDR I5EA2019012803

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 70,461 hours, 46,025 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON SEAT ROWS 14-22 INOP.  TROUBLESHOT IAW WDM 33-57-42, FOUND BROKEN WIRE AT CONNECTOR D3686.  REPAIRED BROKEN WIRE IAW SWPM 20-30-02, TEST GOOD IAW AMM 33-37-02.
